| Model Number |
2296003125 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
Event or Problem Description
It was reported that while cutting a fibula, the blade broke.It was also reported that there were no adverse consequences as a result of this event.It was further reported that there was a delay which is unknown, no further information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.